# SDR DL757081433

- Difficulty date: October 14, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Corroded
- Location: Bs 630 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFTER REMOVAL OF ANTENNA, FOUND SKIN CORROSION AT BS 630 BL 0.  REMOVED CORROSION AND REPAIRED IAW ATS ER 8-3328, DELTA ER/A 465407-14 DATED 24 OCT 2008.
